# SDR SWAA2014091632014

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 26,267 hours, 11,684 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481051
- Part serial: AT2805
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOUD BANG AT 12000 FT FOUND CAPTAINS NR 2 WINDOW ARCED.  R & R NR 2 WINDOW ASSEMBLY IAW MM.
